Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Reddish pimples on the chest and shoulders. Tried clencil gel and bengel acra. Not cured

Dear Sir, In my chest & shoulder parts some red pimples are there.One dermatologist prescribed me to use CLENCIN GEL(clindamicin phosphate gel usp) and Monodox( Doxycycline HCL) tablets.He told that it is due to oil content in your body. But its not healed.Then he suggested Bengel Acra 2.5 and the above same tablet.It also not healed. What can I do.. please help me Mohamed
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
your dermatologist has told you right .
it is form of acne vulgaris on back ,chest and arm
the medicine you are taking are basic one ,if it do not response than higher medicine should be started
isotretinoin is good but risky medicine ,it give good result
it must be taking after doctor advise and prescription
avoid oily and spicy food and wear cotton cloths
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor